Items where journal is Mathematical Programming

Article
Aouad, A and Segev, D
(2019)
The ordered k-median problem: surrogate models and approximation algorithms.
Mathematical Programming, 177 (1-2).
pp. 55-83.
ISSN 0025-5610
Bertsimas, D, Cory-Wright, R and Pauphilet, J
(2023)
A new perspective on low-rank optimization.
Mathematical Programming, 202.
pp. 47-92.
ISSN 0025-5610
Bertsimas, D, Lamperski, J and Pauphilet, J (2020) Certifiably optimal sparse inverse covariance estimation. Mathematical Programming, 184 (1-2). pp. 491-530. ISSN 0025-5610
Bertsimas, D, den Hertog, D, Pauphilet, J and Zhen, J
(2023)
Robust convex optimization: A new perspective that unifies and extends.
Mathematical Programming, 200 (2).
pp. 877-918.
ISSN 0025-5610